MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV

ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.Correction/removal number= 3002809144-03/16/20-002-r investigation into the issue confirmed a performance shift for the architect havab-g impacted reagent lots due to the erroneous concentration for hepatitis a virus that was utilized during manufacture, which has the potential to generate falsely elevated control and patient sample results.An internal study using anti-hav negative patient samples was conducted and determined that results that fall in the range of 1.00 - 1.72 s/co have the potential to be falsely reactive.A product recall letter has been issued to all customers who have received the impacted lots 03429be00, 06172be00, 08073be00, and 10353be00.The product recall letter instructs the customer to immediately discontinue the use of, and destroy, any remaining inventory of the specific 4- architect havab-g reagent lots and instructs the customer to contact customer support for replacement material in the event if they were currently using or have inventory of one of the impacted lots.
 
Event or Problem Description
The customer reported a false reactive architect havab-g result on one patient while using a lot associated with fa09mar2020.The results provided were: impacted lot = 1.07s/co (>/= 1.00s/co = reactive).After receiving fa09mar2020, the customer retested the sample with lot 12026be00 and the result = 0.83s/co (<1.00s/co = nonreactive).There was no impact to patient management reported.

Brand Name
ARCHITECT HAVAB-G
Common Device Name
IGG ANTI-HAV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9921787
Report Number3002809144-2020-00297
Device Sequence Number3435731
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113704
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002809144-03/16/20-002-
Patient Sequence Number1